# SDR RAIA971209

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 889
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 327310
- Condition: Failed
- Location: Cntr Pedestal
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7098 - STL - LEFT WINDSHIELD HEAT IS INOPERATIVE.  MAINTENANCE REPLACED RIGHT WINDSHIELD HEAT CONTROLLER.  (M)
